MathSciNet Relay Station
MathSciNet bibliographic data
MR941351 05C99
Roberts, Fred S.; Xu, Yonghua On the optimal strongly connected orientations of city street graphs. I. Large grids. SIAM J. Discrete Math. 1 (1988), no. 2, 199–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement